# SDR CA050216004

- Difficulty date: February 16, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 21564075
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED A COUPLE OF FUEL RUBBER TANKS REPAIRED FROM MFG THAT WE HAVE PROBLEM WITH.  EACH TIME THAT WE DO RECEIVE NOW, WE TEST THEM BEFORE THE INSTALLATION ON THE A/C TO MAKE SURE THEY DON'T LEAK.  SOMETIMES THEY LEAK FROM THE REPAIR PATCH OR THE JOINT.  THIS TIME IS FROM WHAT WE CALL THE (CENT).
